MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID PLEXUS
Catalog Number THP3032X100A-G
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical trial extend-001 ((b)(6)), on post-operative day 2 ((b)(6) 2023), subject (b)(6) experienced an adverse event of left carotid artery thrombus status post left carotid cutdown.The event was considered recovered, resolved with treatment and resolved without sequelae on (b)(6) 2023.No medication was given to treat the event.Surgical intervention was required -thrombectomy, stent placement and cutdown procedure.Subject continues on the study.
 
Additional Manufacturer Narrative
Clinical code: 4440- thrombosis/thrombus- left carotid artery thrombus.Impact code: 4624- surgical intervention- thrombectomy, stent placement.4629- device revision or replacement- cutdown procedure.Medical device problem: 3190- insufficient information- additional questions sent to the site.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: additional questions sent to the site.3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117- device not accessible for testing: device remains implanted.Investigation finding: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Additional Manufacturer Narrative
Clinical code: 4440- thrombosis/thrombus- left carotid artery thrombus.Impact code: 4624- surgical intervention- thrombectomy, stent placement.4629- device revision or replacement- cutdown procedure.Medical device problem: 2993- adverse event without identified device or use problem- the thoraflex hybrid device appears to be performing as intended.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: additional questions sent to the site.3331- analysis of production records: a full batch review was performed for tag00309, and no issues were identified during manufacturing process from raw materials to finished products.4117- device not accessible for testing: device remains implanted.4112- analysis of information provided by user/third party- the event of left common carotid artery (lcca) thrombus was reported to have occurred on (b)(6) 2023, with resolution of the event on the same date.The post-operative ct scan provided was performed on (b)(6) 2023, therefore the lcca thrombus was not present and root cause cannot be established.The thoraflex hybrid device appears to be performing as intended, with exclusion of the dissection primary entry tear and subsequent false lumen thrombosis.4110- trend analysis- a 4 year review was performed for thoraflex hybrid > occlusion/ thrombosis > artery this gave an occurrence rate of less than 0.068%.No trend identified that required action at this time.Investigation finding: 213 - no device problem found- the thoraflex hybrid device appears to be performing as intended, with exclusion of the dissection primary entry tear and subsequent false lumen thrombosis.Investigation conclusion: 67 - no problem detected- no causal link to device deficiency could be confirmed due to limited scans which showed device appears to be performing as intended and no additional information from the site.
 
Event or Problem Description
Clinical trial extend-001 (b)(4), on post-operative day 2 (on (b)(6) 2023), subject (b)(6) experienced an adverse event of left carotid artery thrombus status post left carotid cutdown.The event was considered recovered, resolved with treatment and resolved without sequelae on 28-may-2023.No medication was given to treat the event.Surgical intervention was required -thrombectomy, stent placement and cutdown procedure.Subject continues on the study.This report is being submitted as final for manufacturing report number: 9612515-2025-00079 to provide event closure information for tag0309.

Brand Name
THORAFLEX HYBRID PLEXUS
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key23035527
Report Number9612515-2025-00079
Device Sequence Number9217105
Product Code QSK
UDI-Device Identifier05037881026725
UDI-Public05037881026725
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberTHP3032X100A-G
Device Lot Number22326303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale